Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conditions for $ {\rm Ker}(R[X]\rightarrow R[c/b])$ to have a linear base


Author: L. J. Ratliff
Journal: Proc. Amer. Math. Soc. 39 (1973), 509-514
MSC: Primary 13B25; Secondary 13A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0316442-2
MathSciNet review: 0316442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number of necessary and/or sufficient conditions are given for the kernel of the homomorphism in the title to be generated by linear polynomials. Two applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B25, 13A15

Retrieve articles in all journals with MSC: 13B25, 13A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316442-2
Keywords: Integrally closed ideal, isolated over, linear base, Rees ring
Article copyright: © Copyright 1973 American Mathematical Society